# SDR ASAA2025050158096

- Difficulty date: May 1, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N253AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36348
- Aircraft time: 28,421 hours, 9,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL WEB CORRODED. GROUNDED - YES. REMOVED CORROSION & FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15-1A-1, REMOVED AND REPLACED LOWER SILL WEB IAW B737-900ER SRM 51-40-02-0G-0W= 2' O= .045" R= .036" L= 5" D= .009".
